• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Noopept gave me visual snow and depersonalization

noopept visual snow depersonalization derealization

  • Please log in to reply
4 replies to this topic

#1 hurricane12

  • Guest
  • 4 posts
  • 0
  • Location:Missouri
  • NO

Posted 31 December 2015 - 03:37 PM


Please bear with this really long post.

 

I suffered from a head injury a few years back and have noticed my memory was never quite what it was. Doing some research on brain supplements, i stumbled across nootropic's and the one that interested me the most was Noopept. I picked it due to its long term potentiation and ngf factors which for a head injury sounds perfect right? as with all things in life if something is too good to be true it usually is. I took 10 mg after I measured it on a scale sublingually, and after 5 minutes began to notice intense pressure in my head as well as a dissociative feeling. It was as if everything I saw was seperated by a window or like I was looking at life through a tv screen. It was night time when I took it I decided maybe Ill try to sleep it off. The next day, I woke up still with the dissociated feeling and in the daylight everything was so bright, colors look extremely saturated and everything looked sharp. It's as if someone put the color saturation and sharpness settings in a TV on high. These affects were extremely scary especially combined with the dissociation. It felt like I was in a video game and not in real life. After a week the color saturation and sharpness died down, but the dissociation remains. I still feel separated from what I see. If I look at an object or put it close to my eye I can see it, but can't feel it there if that makes any sense? Imagine, someone has their finger pointed at your face. You can kind of feel the presence of that finger, but ever since I took noopept I can't.

 

Some other symptoms I noticed were my depth perception is off. For example If I look at a plain wall its almost as if its zooming in and out like a pop up or a 3d movie. I feel like if I touch the wall my finger might go through it.

Also everything now has grainy look to it, almost as If im watching a film with grain. It looks exactly like the picture on the left http://www.digital-d...simages/dnr.png it doesn't block my view but it's really annoying and seperates me more from the world more. I looked online and read that the grainy vision is visual snow, and the detached feeling is derealization/depersonalization. the first few days I have had multiple panic episodes in fear that I might stay like this I am more calm now hoping this gets better eventually. Im desperate for some sort of supplement or drug that can help these feelings. I literally only took one dose of noopept, and have been beating myself up ever since. I had this gut feeling that I shouldn't take it I wish I would of listened.

 

I have been searching for people with the same experience and only found two people in similar circumstances.

https://www.reddit.c...e_careful_with/

 

and

 

http://www.longecity...e-9#entry628240

 

post #260 from Asteroceras

 

none of which I can contact. I honestly wish I saw these before I took noopept, there should be a sticky or some kind of forum dedicated to specific nootropics side effects.

to help deter people from taking something that might not be worth the risk. I had mild memory issues and it turned into something way worse.

 

as of right now I have been searching all over the internet looking for some kind of supplement advice or even medication advice.

I also would like to know how could noopept cause this. From what I gathered on the internet here is what I learned:

 

I learned visual snow is caused by hypermetabolism of the lingual gyrus, and depersonalization can be caused by kappa-opioid receptor antagonists and ndma antagonist.

Noopept affects ampa receptors,and deperonsalization/deralization can be cause by increased glutamate in non nmda receptors.

 

Also, my visual snow can possibly be caused by the increase in neural transmission in the lingual gyrus from the ampa in noopept.

 

I also have been reading about excitoxicity. I don't know if noopept can cause excitoxicity as I know it suppose to prevent it, but maybe taking it sublingually didn't give my body the chance to regulate it causing a surge of glutamate?

 

Honestly im just playing connect the dots. I don't have any knowledge on microbiology or chemistry. Maybe someone here who has experienced this, or has knowledge on the subject can chime in on how noopept caused this and what my next course of action should be.

 

Once again sorry for the long post and thank you for taking the time to read it.


Edited by hurricane12, 31 December 2015 - 03:50 PM.

  • Well Written x 1

#2 AgeofVergo

  • Guest
  • 8 posts
  • -0

Posted 10 January 2016 - 11:00 PM

Hello Hurrican12

 

That's an informative post and I'm sorry to hear of what happened. I had very bad de-realisation the first time I smoked weed, which was pure skunk, it was very scary but luckily for me it didn't last. There are lots of good posts on Youtube about this if you haven't already seen them.

 

such as:  

 

 

Also, maybe reach out to this guy for expert advice advice on nootropics. It sounds to me that depersonalisation might be related to anxiety and depression, and if this is the case you can look into anxiolytics? just a possible pathway to recovery to research.  

http://www.smarternootropics.com/

 

 

Much love 



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 Cube

  • Guest
  • 27 posts
  • 3
  • Location:Australia

Posted 11 February 2017 - 12:08 AM

Hi hurricane12
I'm interested in how your story has evolved. I have experience similar things 15 yrs ago during panic attacks and slowly returned buck to normal but did try some noopept last night for memory ect and straight away felt myself sliding into those old feelings, fortunately i only took 10mg and feel close to normal this morning. I've enjoyed many licit and illicit drugs thoughout my life but this is going in the bin. It obviously hits a spot opposite to what my brain needs. I'm actually looking for a substance to make me more grounded clear thinking focused and improve my terrible memory!.

#4 hurricane12

  • Topic Starter
  • Guest
  • 4 posts
  • 0
  • Location:Missouri
  • NO

Posted 11 February 2017 - 09:47 PM

Hi hurricane12
I'm interested in how your story has evolved. I have experience similar things 15 yrs ago during panic attacks and slowly returned buck to normal but did try some noopept last night for memory ect and straight away felt myself sliding into those old feelings, fortunately i only took 10mg and feel close to normal this morning. I've enjoyed many licit and illicit drugs thoughout my life but this is going in the bin. It obviously hits a spot opposite to what my brain needs. I'm actually looking for a substance to make me more grounded clear thinking focused and improve my terrible memory!.

 

Hey thanks for replying to this post. I'm still experiencing many of these symptoms, but there has been a very gradual improvement since last year. Slow improvement is better than no improvement, so I'm remaining optimistic. Honestly I would avoid any "grey market" substances, and try to stick to more natural ways. These slight improvements in cognition are all anecdotal for many of these smart drugs, and a lot them have not had enough human trials to document side effects.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#5 Cube

  • Guest
  • 27 posts
  • 3
  • Location:Australia

Posted 29 August 2017 - 10:44 AM

https://selfhacked.c...tial-solutions/





Also tagged with one or more of these keywords: noopept, visual snow, depersonalization, derealization

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users